# SDR 96ZZZX5912

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42P
- Make and model: Beech 95-B55
- Aircraft serial: TC2244
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9691000575
- Condition: Damaged
- Location: Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND ENGINE MOUNT WITH HEAVY CHAFE DAMAGE AT LOWER RT FIREWALL ATTACH POINT.
